Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Pavliotis:2002,
author = {Pavliotis, GA and Holmes, MH},
journal = {JOURNAL OF ENGINEERING MATHEMATICS},
pages = {1--17},
title = {A perturbation-based numerical method for solving a three-dimensional axisymmetric indentation problem},
volume = {43},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Pavliotis,GA
AU - Holmes,MH
EP - 17
PY - 2002///
SP - 1
TI - A perturbation-based numerical method for solving a three-dimensional axisymmetric indentation problem
T2 - JOURNAL OF ENGINEERING MATHEMATICS
VL - 43
ER -